- Question: I have oily, but very pale senstive skin. I've been prescribed Retin-A .05% and it has had a severe effect on my skin. It does not really burn while it is on, but leaves my skin in a horrible state. I started mixing it down with Neutrogena senstive skin lotion, but that stung really badly. I could not even use the lotion on alternating days because of the stinging. So i've started using the Retin-A every other day and mixing it with vitamin E oil and using the vitamin E oil as a moisturizer. Is that alright? Or will it break out my skin worse and block pores? If it is an issue, could you recommend another topical liquid (that won't sting )to mix it with and moisturize?
I suggest mixing the Retin-A with Dermalogica Barrier Repair instead of the vitamin E, it works amazing for skins that are sensitive to Retin-A. Also be sure you are not using it during the day, but at night. Best skin care wishes.